# SDR YENA2020030920216

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 62,111 hours, 22,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 262, SJU-BOS. L1 DOOR EMERGENCY EXIT MARKER SIGN INOP; RELAMPED L1 DOOR EMERGENCY EXIT MARKER SIGN IAW AMM 33-51-13.OK FOR SERVICE.
